# SDR DL733011297

- Difficulty date: August 7, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N307WA
- Make and model: Boeing 737347
- Aircraft serial: 23440
- Aircraft time: 43,494 hours, 30,166 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 655449938
- Part serial: D00355
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE WARNING SOUNDED IN FLIGHT, WOULD NOT SILENCE. PRESSURE GOOD. REPLACED AURAL WARNING UNIT AND CABIN ALT SWITCH.
